# SDR AALA20141215010

- Difficulty date: December 15, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 3,431 hours, 402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82331
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMER PATH LIGHT AT SEAT 10D INOPERATIVE.  R & R EMER PATH LIGHT IAW ESO21376.  SYS CHECKED NORMAL.
